MAUDE Adverse Event Report: ACCESSS VASCULAR, INC HYDROMID; CATHTETER, VASCULAR ACCESS

ACCESSS VASCULAR, INC HYDROMID; CATHTETER, VASCULAR ACCESS
Model Number MID-251CM
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Company representative was contacted by a customer to state that an inserted catheter was leaking infusate.The customer reported that the catheter was inserted a month ago.The floor staff called the iv team because the catheter was not flushing and leaking at the site as well as swelling near the insertion site and not flushing.Initially he felt that the line may have been damaged by staff on dressing change.A video taken by the customer showed a leak at the 0 cm mark.The customer reported that the catheter was discarded upon removal.

Brand Name
HYDROMID
Common Device Name
CATHTETER, VASCULAR ACCESS
Manufacturer (Section D)
ACCESSS VASCULAR, INC
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR, INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
scott blood
749 middlesex turnpike
billerica, MA 01821
7815386594
MDR Report Key23077796
Report Number3015060232-2025-00024
Device Sequence Number19994720
Product Code FOZ
UDI-Device Identifier00850030354426
UDI-Public(01)00850030354426(17)270520(10)06022516
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K251202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMID-251CM
Device Catalogue NumberFG-80H06102
Device Lot Number06022516
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown